| Model Number |
02.12.E0110FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Damage to Ligament(s) (1952); Joint Laxity (4526)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026: lot 2242942: 30 items manufactured and released on 03-jan-2023.Expiration date: 2027-dec-08.No anomalies found related to the problem.To date, (b)(4) the items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised the liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery due knee instability dueto a ruptured pcl after about 3 years and 4 months from primary and the cause is unknown.There are no indications of trauma or a fall.The surgery revised the flex 1l - 10mm insert to a flex 1l - 11mm insert.The surgery was completed successfully.